# SDR 2001F00240

- Difficulty date: July 2, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N128NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION PER SB 737-53A1173, PRESSURE BULKHEAD BS 178 WEB CRACKED AT WL 218, RBL 10.7.  PRESSURE BULKHEAD BS 178 WEB REPAIRED FROM RBL 1.5 TO 18 BETWEEN WL 237 AND 230.5 SRM 53-10-11 FIG 1 DET II.  REF P2EA01125.  (M)
